# SDR MALA954345

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N445MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC687
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 27311141001
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE INSPECTION, MECHANICS FOUND THE RT SUPPORT DOUBLER (PN 27-31141-001) FOR THE FLAP WALKING BEAM ROLLER BEARING WORN.  COMPLETED REPAIR BY REPLACEMENT OF THE SUPPORT DOUBLER IAW FAIRCHILD SRM AND ARP 57-20-9424.  (X)
